Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 24
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Donovan, Will 2016. Contractions of 3-folds: Deformations and invariants. International Journal of Mathematics, Vol. 27, Issue. 07, p. 1640004.


    LUBBES, NIELS 2014. ALGORITHMS FOR SINGULARITIES AND REAL STRUCTURES OF WEAK DEL PEZZO SURFACES. Journal of Algebra and Its Applications, Vol. 13, Issue. 05, p. 1350158.


    HE, YANG-HUI 2013. CALABI–YAU GEOMETRIES: ALGORITHMS, DATABASES AND PHYSICS. International Journal of Modern Physics A, Vol. 28, Issue. 21, p. 1330032.


    Nakamoto, Kazunori and Tosun, Meral 2013. A new construction of -singularities and generalization of Slodowy slices. Journal of Algebra, Vol. 376, p. 139.


    Kiyek, K. and Soto, J. 2012. Adjacent Ideals to Simple Complete Ideals in Two-Dimensional Regular Local Rings. Communications in Algebra, Vol. 40, Issue. 1, p. 42.


    Brav, Christopher and Thomas, Hugh 2011. Braid groups and Kleinian singularities. Mathematische Annalen, Vol. 351, Issue. 4, p. 1005.


    Friedmann, Tamar 2011. Orbifold singularities, Lie algebras of the third kind (LATKes), and pure Yang–Mills with matter. Journal of Mathematical Physics, Vol. 52, Issue. 2, p. 022304.


    Kapustka, Grzegorz and Kapustka, Michał 2009. Equations of log del Pezzo surfaces of index ≤ 2. Mathematische Zeitschrift, Vol. 261, Issue. 1, p. 169.


    Barrow-Green, June and Gray, Jeremy 2006. Geometry at Cambridge, 1863–1940. Historia Mathematica, Vol. 33, Issue. 3, p. 315.


    Dais, Dimitrios I. Haus, Utz-Uwe and Henk, Martin 1998. On crepant resolutions of 2-parameter series of Gorenstein cyclic quotient singularities. Results in Mathematics, Vol. 33, Issue. 3-4, p. 208.


    Yamada, Hiroshi 1995. Lie group theoretical construction of period mapping. Mathematische Zeitschrift, Vol. 220, Issue. 1, p. 231.


    Miranda, Rick 1990. Persson's list of singular fibers for a rational elliptic surface. Mathematische Zeitschrift, Vol. 205, Issue. 1, p. 191.


    Persson, Ulf 1990. Configurations of Kodaira fibers on rational elliptic surfaces. Mathematische Zeitschrift, Vol. 205, Issue. 1, p. 1.


    Wall, C.T.C. 1990. Deformations of real singularities. Topology, Vol. 29, Issue. 4, p. 441.


    1986. Cubic Forms - Algebra, Geometry, Arithmetic.


    Kumar, N. Mohan 1981. Rational double points on a rational surface. Inventiones Mathematicae, Vol. 65, Issue. 2, p. 251.


    Brenton, Lawrence 1980. On singular complex surfaces with negative canonical bundle, with applications to singular compactifications ofC 2 and to 3-dimensional rational singularities. Mathematische Annalen, Vol. 248, Issue. 2, p. 117.


    Pinkham, H. 1980. Séminaire sur les Singularités des Surfaces.


    Pinkham, H. 1980. Séminaire sur les Singularités des Surfaces.


    Teissier, B. 1980. Séminaire sur les Singularités des Surfaces.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 30, Issue 4
  • October 1934, pp. 453-459

On isolated singularities of surfaces which do not affect the conditions of adjunction (Part I.)

  • Patrick Du Val (a1)
  • DOI: http://dx.doi.org/10.1017/S030500410001269X
  • Published online: 24 October 2008
Abstract

By an isolated singularity of an algebraic surface in [r] (i.e. space of r dimensions) I shall mean one which not merely is not upon any branch of a multiple curve of the surface, but has also the property that when the surface is projected into [3] from a general space [r − 4] the singular point remains in isolation, i.e. no branch of the double curve created by the projection will of necessity pass through it.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×